# SDR SIMA201806186004

- Difficulty date: June 16, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 35,109 hours, 31,798 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR HANDLE BINDING,  UNABLE TO OPEN THE DOOR.  CLEANED, LUBRICATED, AND TESTED THE MAIN PAX DOOR IAW AMM 52-18-00.   OPS CHECKED GOOD. ACFT OK FOR SERVICE.
